# SDR CALA9900433

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR964412
- Condition: Broken
- Location: Row 16
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE PATH LIGHT AT ROW 16 INOP.  REMOVED AND REPLACED LIGHT SOCKET FOR AISLE PATH EMERGENCY EXIT LIGHT AT ROW 16.  LIGHT OPS CHECK NORMAL.
